# SDR UIEA2020051701064

- Difficulty date: May 17, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,438 hours, 11,670 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 28V5200Y482
- Part serial: 12076850
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START ON 03 ATTEMPTS ON PRE-FLIGHT - FAULT LIGHT ON.( ITEM TRANSFERRED TO MDDR 128488 IAW MEL 49-11-01A DUE 27MAY20, CAT 'C'. FURTHER T/S REQUIRED. ) REMOVED AND REPLACED APU TRU IAW AMM 24-32-04 AND PERFORMED OPERATIONAL CHECK AND FOUND GOOD. THIS CLEARS DMI #128488. MCC NOTIFIED, PLACARD REMOVED.  )
